# SDR SWAA2024061385525

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shim
- Part number: UNKNOWN
- Condition: Damaged
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GIRT BAR FITTINGS SHIMS L1 R1 AND R2 L2 DAMAGED<[01] REPLACED MAIN CABIN GIRT BAR FITTINGS SHIMS L1 R1 AND R2 L2 AS PER AMM 25-66-02-400-801;[02] VERIFIED STEP 1. AUDIT C/W PER 52.02.02.
